# SDR SWAA2022022258108

- Difficulty date: August 12, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 49,068 hours, 28,940 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER TRAILING EDGE FINGER PANEL INBOARD OF #6 FLAP TRACK ABOVE PANEL 651EB IS CRACKED AT OUTBOARD FASTENER. / REPLACED R/H WING LOWER TRAILING EDGE WIGGLE PALTE INBRD OF #6 FLAP TRACK ABOVE PANEL 651EB IAW SRM 51-40-02-0G-09 AND BOEING DRAWING 115A2001 SH30 REV A ATAG # LC1231; A01636
